# SDR ASOA201100173

- Difficulty date: January 26, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT COWL ANTI-ICE CAUTION MESSAGE AT FL280 STAYED ON REMAINDER OF FLIGHT UNTIL FINAL APPROACH.  COMPLIED WITH QRH. (EMERGENCY DECLARED)  REPLACED LT COWL ANTI-ICE VALVE IAW AMM 30-22-01, OPS TEST GOOD.  NO FURTHER DEFECTS NOTED.  REPLACED LT COWL ANTI-ICE VALVE IAW AMM 30-22-01.  OPS TESTED GOOD.
